# SDR UIEA2025063000819

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON BS 1000 RBL 11.33 INTERCOSTAL LUG FITTING.  INTERCOSTAL LUG FITTING REPLACED AS PER ATLAS AIR EO 4453C024 REV.4 PART 7 STEP 3. NO FURTHER DEFECTS NOTED.
